MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/125 DEG TI CANN TFNA 340MM/RIGHT - STERILE; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM/125 DEG TI CANN TFNA 340MM/RIGHT - STERILE; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.037.024S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Impaired Healing (2378); No Code Available (3191)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient id also reported as (b)(6).Date of event is an unknown date in 2018.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent hardware removal due to nonunion and a broken titanium cannulated trochanteric fixation nail advanced (tfna) of the right hip.All hardware was removed and revised.Fragments were generated but were easily removed.The devices were originally implanted on (b)(6) 2018.The procedure was successfully completed with no delay.Patient status is stable.Concomitant devices: tfna screw 80mm (part: 04.038.080s, lot: 9840313, quantity: 1).5.0mm locking screw 42mm (part: 04.005.532, lot: unknown, quantity: 1).5.0mm locking screw 38mm (part: 04.005.528, lot: unknown, quantity: 1).This report is for a 10mm/125 degree titanium (ti) cannulated tfna nail.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Manufacturing location: (b)(4); manufacturing date: august 06, 2015; expiration date: june 30, 2025; part: 04.037.024s; 10mm/125 deg ti cann tfna 340mm/right ¿ sterile; lot: 9870191 (sterile); lot quantity: 4.Work order traveler met all inspection acceptance criteria.Two pieces were scrapped for surface finish.Inspection sheet, in-process / inspect dimensional / final met all inspection acceptance criteria apart from the two pieces noted.Inspection sheet, tfna assembly inspection met all inspection acceptance criteria.Packaging label log was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Sterilization control number (scn) 11637 supplied by ethicon (abq) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterilization and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component parts reviewed: part: 04.037.912.2, lock prong 125 degree, tfna, bp55; lot: 9494140; lot quantity: 96 purchased finished goods traveler met all inspection acceptance criteria.Part: 04.037.912.4, wave spring, shim ended, bp55; lot: 7840788; lot quantity: 1,001 work order traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection met all inspection acceptance criteria.Material certification and certificate of conformance and quality history card received from smalley were reviewed and determined to be conforming.Part: 04.037.912.3, tfna lock drive, bp58; lot: 9845722; lot quantity: 26 work order traveler met all inspection acceptance criteria.Inspection sheet met all inspection acceptance criteria.Part: 21127, timoagri16.00, bp80; lot: 7821057; lot quantity: 1,073 lbs.Certified test report supplied by perryman company and certificate of test supplied to perryman by how met castings were reviewed and determined to be conforming.Lot summary report met all inspection acceptance criteria.Raw material receiving/put away checklist met all inspection acceptance criteria.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Date received by manufacturer for follow-up 1 should be february 14, 2019.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
10MM/125 DEG TI CANN TFNA 340MM/RIGHT - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8252555
Report Number2939274-2019-55877
Device Sequence Number1439786
Product Code HSB
UDI-Device Identifier10886982095824
UDI-Public(01)10886982095824
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model Number04.037.024S
Device Catalogue Number04.037.024S
Device Lot Number9870191
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/20/2018
Supplement Date Received by Manufacturer12/20/2018
02/21/2019
Initial Report FDA Received Date01/16/2019
Supplement Report FDA Received Date02/14/2019
02/21/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight99